A Class of Exact Solution of (3+1)-Dimensional Generalized Shallow Water Equation System

Jian-Guo Liu 1 , Zhi-Fang Zeng 2 , Yan He 1  and Guo-Ping Ai 1
  • 1 College of Computer, Jiangxi University of Traditional Chinese, Medicine, Jiangxi 330004, China
  • 2 Department of Basic, Jiangxi, Vocational and Technical College of Communication, Jiangxi 330013, China
Jian-Guo Liu, Zhi-Fang Zeng, Yan He and Guo-Ping Ai
This erratum corrects the original online version which can be found here: https://doi.org/10.1515/ijnsns-2013-0114

Erratum to: Jian-Guo Liu, Zhi-Fang Zeng, Yan He and Guo-Ping Ai. A Class of Exact Solution of (3+1)-Dimensional Generalized Shallow Water Equation System. February 2015. International Journal of Nonlinear Sciences and Numerical Simulation. Volume 16, Issue 1, pages 43–48. (DOI 10.1515/ijnsns-2013-0114)

The affiliations for the authors are wrong and should be as follows:

Jian-Guo Liu, Yan He and Guo-Ping Ai’s address is: College of Computer, Jiangxi University of Traditional Chinese Medicine, Jiangxi 330004, China

Zhi-Fang Zeng’s address is: Department of Basic, Jiangxi Vocational and Technical College of Communication, Jiangxi 330013, China

If the inline PDF is not rendering correctly, you can download the PDF file here.

FREE ACCESS

Journal + Issues

The International Journal of Nonlinear Sciences and Numerical Simulation publishes original papers on all subjects relevant to nonlinear sciences and numerical simulation. The journal is directed at researchers in nonlinear sciences, engineers, and computational scientists, economists, and others, who either study the nature of nonlinear problems or conduct numerical simulations of nonlinear problems.

Search